# SDR UALA2012062203391

- Difficulty date: June 22, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 83,499 hours, 13,381 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W1240005320
- Condition: Open
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN MOVING SWITCH FOR EMERGENCY LIGHTS CONTROL TO OFF POSITION ON THE P5 PANEL LIGHTS ARE ILLUMINATED.  FOUND OPEN WIRE W1240-005 3-20 IN ROW 31 CEILING OVERHEAD AREA.  REPAIRED AND INSTALLED SPLICE IAW B767-300 SWPM 20-30-12.  OPS CHECK GOOD IAW 767 AMM 31-51-00.
